# SDR ASAA0110627

- Difficulty date: October 21, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTING AT SEAT PALLET NR 4 INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACK, OPERATIONAL CHECK NORMAL.  (M)
